DFWChild / Articles / MomLife / Mom Blogs / A Day in the Life of Faryn Clark

A Day in the Life of Faryn Clark

7:30AM As Andrew is leaving for work, he hands me Dylan (11 months) to start feeding him a bottle, as I am half awake and haven’t gotten out of bed yet myself.

7:45AM Eli (3 years) slowly wakes up and walks in our room wanting to watch a few minutes of a movie before needing to get his day started.

8AM Get Eli in the bathtub, then get him dressed, while entertaining Dylan with a game of peekaboo.

8:30AM Pack my gym bag and get dressed.

8:45AM Feed Eli oatmeal at the table and give Dylan food in the high chair to eat while I make his lunch.

9AM Wendy, our nanny, arrives to stay with Dylan. Eli and I leave to go to school (15 minutes late as always).

9:15AM Take Eli into class to see his friends and teachers at Highland Park UMC and run out to the gym.

9:30AM Get to Lifetime at Premier Place by Mockingbird Station for my favorite FIT class (even though I don’t really want to go, I remind myself I will be happy I went when it is all over).

10:30AM Class ends finally! Hit the shower, get dressed for work and grab a smoothie in the café.

11:45AM Pick up Eli from school and take him home to our nanny to take a nap. Run him in the house, grab a big tub of fruit from the refrigerator that my husband cut the night before to munch on for lunch, then head in to work.

12:45AM At Facelogic, I get my few daytime hours of adult interaction. Do payroll, pay bills, have meetings with my fabulous employees, greet and visit with our amazing guests, work on marketing strategy, place orders, create promotions and sales, etc. 

3:30PM Leave to pick up Eli and Dylan to go to music class.

4PM Get the boys into music class with Miss Jill and play on the indoor playground after class.

5PM Head home for dinner (which I never have a clue what to throw together).

5:20PM Feed our two labs, Huckleberry and Bailey, as they are freaking out and acting as though they haven’t been fed all week.

5:30PM Make dinner for Dylan and Eli.

5:45PM Andrew walks in the door from work and changes clothes to help me with the boys and do his household chores (take out trash, get mail and take care of our pets (cat, Fergie, and turtle, Crush).

6PM Fix dinner for ourselves (adults).

6:45PM Head upstairs to bathe the boys, and get their pajamas on to get ready for bed.

7:15PM Let the boys play in their room while playing referee, as Eli insists that EVERYTHING in the room is “MINE.”

7:30PM Snuggle up and read to Dylan.

7:45PM Put Dylan to bed and keep reading to Eli.

8:30PM Andrew takes Eli to his room, tells him a story, then I go in and tell him a story and pray with him. I say goodnight and think to myself that I hope he stays in bed! 

8:35-9:15PM Put Eli back in bed (for the dozenth time, as he has lots of “excuses” to get up: go potty, get a drink of water, milk, because their is a monster, because he needs to hear another story, etc.). 

9:15PM Put on pajamas, brush my teeth, wash my face, do any other skincare treatments (a mask, ANSR LED light therapy, or Nu Skin galvanic spa treatment) and get ready for bed myself.

9:30PM Crawl in bed, spend 15 minutes of reading my Bible to make an attempt at reading the whole Bible in a year.

9:45PM Take a last look at e-mail from my laptop while in bed.

10:15PM Make an attempt to talk to my husband and ask how his day was before falling asleep.

11PM Passed out, cold.